MAUDE Adverse Event Report: CADD; SET, ADMINISTRATION, INTRAVASCULAR

CADD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-7310-24
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional contact: (b)(6).
 
Event or Problem Description
Information was received indicating that while in use of a smiths medical cadd cassette reservoir, a no disposable alarm was noted.It was also reported that the patient was missing chemotherapy, antibiotic and pain management.No further adverse effects were reported.

Brand Name
CADD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12344815
Report Number3012307300-2021-08623
Device Sequence Number3736414
Product Code FPA
UDI-Device Identifier10610586032394
UDI-Public10610586032394
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K081156
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number21-7310-24
Device Catalogue Number21-7310-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1